Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 1, Pages 286–298 (Mi cheb471)  

Vladimir Igorevich Parusnikov

A. I. Aptekarev, A. B. Batkhin, A. D. Bruno

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow

Abstract: Vladimir Igorevich Parusnikov died on August 22, 2015 after a long and serious illness. He was born in Moscow on January 21, 1957. Vladimir Igorevich graduated from the Department of Mechanics and Mathematics of the Lomonosov Moscow State University, finished his postgraduate studies in 1982 and he defended his thesis in 1983 in there. At the Keldysh Institute of Applied Mathematics he worked since 1982 as a junior researcher, and since 1996 — as a senior researcher. He has published more than 45 scientific papers on functional and numerical continued fractions and their generalizations.
V. I. Parusnikov was kind, honest, responsible man and a talented mathematician. His passing is a great loss for the KIAM and for science in general. He was buried at Khovanskoye cemetery in Moscow.
We provide a survey of his mathematical work. First, he studied the generalized functional continued fractions and got rather strong results. The last twenty years he, together with A. D. Bruno, was looking for a multi-dimensional generalization of the continued fraction giving the best Diophantine approximations and the periods in the algebraic case. Such a generalization was finally found.
The first Section of the paper was written by A. I. Aptekarev, the second Section was written by A. D. Bruno, the list of scientific publications of V. I. Parusnikov was prepared by A. B. Batkhin.
Bibliography: 71 titles.

Keywords: rational approximation, continued fraction, multidimensional generalization of continued fraction.

Full text: PDF file (1607 kB)
References: PDF file   HTML file
UDC: 516.36
Received: 15.12.2015
Accepted:10.03.2016

Citation: A. I. Aptekarev, A. B. Batkhin, A. D. Bruno, “Vladimir Igorevich Parusnikov”, Chebyshevskii Sb., 17:1 (2016), 286–298

Citation in format AMSBIB
\Bibitem{AptBatBru16}
\by A.~I.~Aptekarev, A.~B.~Batkhin, A.~D.~Bruno
\paper Vladimir Igorevich Parusnikov
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 1
\pages 286--298
\mathnet{http://mi.mathnet.ru/cheb471}
\elib{https://elibrary.ru/item.asp?id=25795092}


Linking options:
  • http://mi.mathnet.ru/eng/cheb471
  • http://mi.mathnet.ru/eng/cheb/v17/i1/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:246
    Full text:82
    References:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022